# SDR VNAA202508200025

- Difficulty date: July 12, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6220201009
- Condition: Dented
- Location: Lt Inlet Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DENT ON INLET COWL AT 6 O´CLOCK POSITION AT LH ENGINE PREVIOUSLY MARKED AND WHITOUT TRACKING FOR PSA.   DENT ON INLET COWL AT 6 O´CLOCK POSITION AT LH ENGINE PREVIOUSLY MARKED AND WHITOUT TRACKING FOR PSA WAS REPAIRED PER REO 690-54-11-560 REV- AND PER 670-54-11-1108 REV. NC.
